AIMS Mathematics, 2019, 4(2): 308-315. doi: 10.3934/math.2018.2.308.

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Identities concerning k-balancing and k-Lucas-balancing numbers of arithmetic indexes

Department of Mathematics, Sambalpur University, Sambalpur-768019, India

In this article, we derive some identities involving k balancing and k-Lucas-balancing numbers of arithmetic indexes, say an + p, where a and p are some fixed integers with 0≤p≤a-1.
  Article Metrics

Keywords balancing numbers; Lucas-balancing numbers; k-balancing numbers; k-Lucas-balancing numbers; arithmetic index

Citation: Prasanta Kumar Ray. Identities concerning k-balancing and k-Lucas-balancing numbers of arithmetic indexes. AIMS Mathematics, 2019, 4(2): 308-315. doi: 10.3934/math.2018.2.308


  • 1. A. Behera and G. K. Panda, On the square roots of triangular numbers, Fibonacci Quart., 37 (1999), 98–105.
  • 2. A. Berczes, K. Liptai and I. Pink, On generalized balancing sequences, Fibonacci Quart., 48 (2010), 121–128.
  • 3. R. P. Finkelstein, The house problem, Amer. Math. Monthly, 72 (1965), 1082–1088.
  • 4. T. Komatsu and L. Szalay, Balancing with binomial coefficients, Int. J. Number Theory, 10 (2014), 1729–1742.
  • 5. K. Liptai, Fibonacci balancing numbers, Fibonacci Quart., 42 (2004), 330–340.
  • 6. K. Liptai, F. Luca, Á. Pintér and L. Szalay, Generalized balancing numbers, Indagat. Math., 20 (2009), 87–100.
  • 7. G. K. Panda, Some fascinating properties of balancing numbers, In Proc. of Eleventh Internat. Conference on Fibonacci Numbers and Their Applications, Cong. Numerantium, 194 (2009), 185–189.
  • 8. B. K. Patel, N. Irmak and P. K. Ray, Incomplete balancing and Lucas-balancing numbers, Math. Rep., 20 (2018), 59–72.
  • 9. P. K. Ray, On the properties of k-balancing and k-Lucas-balancing numbers, Acta Commentat. Univ. Tartu. Math., 21 (2017), 259–274.
  • 10. P. K. Ray, Balancing polynomials and their derivatives, Ukr. Math. J., 69 (2017), 646–663.


Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved